Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 21, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at May 24, 2010, 3:22 AM CDT for Itasca County, Saint Louis County, Minnesota. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2010, 3:22 AM CDT (08:22 UTC)
- Expired
- May 24, 2010, 4:00 AM CDT
- In force
- 38 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Itasca County, MN, Saint Louis County, MN
The radar
The Duluth radar (KDLH), 90 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 3:22 AM CDT | HAIL 1 | Nashwauk, MN | |
| May 24, 3:52 AM CDT | HAIL 1 | Nashwauk, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 8.4 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2491 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
403 WUUS53 KDLH 240822 SVRDLH MNC061-137-240900- /O.NEW.KDLH.SV.W.0021.100524T0822Z-100524T0900Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DULUTH MN 322 AM CDT MON MAY 24 2010 THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL ITASCA COUNTY IN NORTH CENTRAL MINNESOTA... WEST CENTRAL ST. LOUIS COUNTY IN NORTHEAST MINNESOTA... * UNTIL 400 AM CDT * AT 319 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR CALUMET...OR 11 MILES EAST OF GRAND RAPIDS...AND MOVING NORTHEAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... HART LAKE AROUND 330 AM CDT. PENGILLY AROUND 335 AM CDT. NASHWAUK AROUND 340 AM CDT. KEEWATIN AROUND 345 AM CDT. KELLY LAKE...LEETONIA AND HIBBING AROUND 355 AM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 4755 9299 4734 9271 4712 9331 4729 9348 TIME...MOT...LOC 0822Z 229DEG 25KT 4727 9327 WIND...HAIL <50MPH 1.00IN $$ MELDE
1 follow-up statement
278 WWUS53 KDLH 240840 SVSDLH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 340 AM CDT MON MAY 24 2010 MNC061-137-240900- /O.CON.KDLH.SV.W.0021.000000T0000Z-100524T0900Z/ ST. LOUIS MN-ITASCA MN- 340 AM CDT MON MAY 24 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL ITASCA AND WEST CENTRAL ST. LOUIS COUNTIES UNTIL 400 AM CDT... AT 337 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR PENGILLY...OR 13 MILES WEST OF HIBBING... MOVING NORTHEAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... NASHWAUK AROUND 345 AM CDT. KEEWATIN AROUND 355 AM CDT. KELLY LAKE...LEETONIA AND HIBBING AROUND 400 AM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 4755 9299 4734 9271 4712 9331 4729 9348 TIME...MOT...LOC 0840Z 224DEG 21KT 4734 9318 WIND...HAIL <50MPH 1.00IN $$ MELDE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 12:52 AM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, May 24, 12:52 AM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DULUTH MN 1252 AM CDT MON MAY 24 2010 .AVIATION... /06Z TAF PACKAGE/ LATEST FORECAST KEEPS SHOWERS/THUNDERSTORMS IN THE AREA FOR THE NEXT 4-5 HOURS...MAINLY FOR KBRD AND KDLH. SOME SHOWERS COULD DEVELOP OVER THE KINL AND KHIB TERMINALS DURING THE REST OF THE OVERNIGHT...HOWEVER MOST OF THE ACTIVITY SHOULD DIMINISH BY 12Z THIS MORNING. ALSO...COULD BE SOME PATCHY FOG IN THE AREA AS THE LOW LEVEL MOISTURE CONTINUES TO BE PUMPED INTO THE AREA...ALONG WITH THE RECENT HEAVY RAINFALL AND TEMPERATURES COOL SLIGHTLY. THROUGH THE DAY MONDAY SKIES SHOULD SCATTER OUT WITH SOME LEFT OVER HIGH CLOUDS. SOME MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN TOMORROW AFTERNOON...HOWEVER THEY ARE EXPECTED TO BE FURTHER WEST AND NOT AFFECT THE NORTHLAND UNTIL WELL INTO TUE MORNING. && .PREV DISCUSSION... /ISSUED 1111 PM CDT SUN MAY 23 2010/ MESOSCALE UPDATE...CONCERNING THUNDERSTORM AND HEAVY RAINFALL TRENDS... .OVERALL TREND HAS BEEN FOR WEAKENING AND DECREASED ORGANIZATION TO STORMS OVER THE PAST 30-45 MINUTES. HEAVY RAINFALL AND LIGHTNING ARE NOW THE PRIMARY THREATS.. FRONT HAS BASICALLY STALLED ALONG AN AXIS FROM NEAR LAKE MILLE LACS TO NEAR DULUTH AND PARALLEL TO THE NORTH SHORE. THE FRONT IS EXPECTED TO BEGIN RETREATING BACK TO THE NORTH AS A WARM FRONT OVER NIGHT..AND THE PROCESS OF WARM ADVECTION/FGEN WITH LOW LEVEL JET INCREASING INTO THE BOUNDARY HAS ALREADY BEGUN. BAND OF THUNDERSTORMS CONTINUES TO TRAIN JUST ON THE COOL SIDE OF THE SURFACE BOUNDARY WHERE WARM/MOIST ADVECTION/FGEN AND LAYER LIFTING PROCESSES ARE MAXIMIZED..WITH ADDITIONAL DEVELOPMENT NOTED TO THE SOUTHWEST OF BRAINERD AND NORTHWEST OF DULUTH IN THE PAST 30 MINUTES. WE EXPECT ADDITIONAL REDEVELOPMENT TO CONTINUE WELL INTO THE NIGHT AS THE BOUNDARY SLOWLY RETREATS TO THE NORTHWEST..BUT THE HAIL/WIND THREAT APPEARS TO BE DIMINISHING IN THE SHORT TERM. RELATIVELY HIGH FREEZING LEVELS AND LARGE CAPE/MOISTURE RESERVOIR UPSTREAM IN THE WARM SECTOR INDICATES THAT HEAVY RAINFALL WILL REMAIN A THREAT WITH STORMS WELL INTO THE NIGHT..ESPECIALLY IN THE CORRIDOR FROM THE BRAINERD LAKES AREA... TO DULUTH AND THE NORTH SHORE WHERE ECHOES HAVE BEEN TRAINING. 3.22 INCHES OF RAINFALL HAS BEEN RECORDED SINCE ABOUT 8 PM AT THE DULUTH AIRPORT..AN WE SUSPECT SIMILAR AMOUNTS UNDERNEATH THE PRECIP AXIS FROM SE AITKIN COUNTY TO DULUTH AND UP THE NORTH SHORE TERRAIN RIDGE. THIS COULD BE A POTENTIALLY DANGEROUS SITUATION SETTING UP FROM DULUTH UP THE NORTH SHORE WHERE MANY FEEDER RIVERS THAT FLOW DOWN THE 900 FOOT TERRAIN RIDGE MAY EXPERIENCE RAPID RISES..ESPECIALLY AT LOWER ELEVATIONS WHERE HIGHWAY 61 AND MANY CAMPGROUNDS ARE LOCATED. ESPECIALLY SINCE IT HAS NOT ACTUALLY RAINED MUCH AT THE LAKE SHORE..RATHER MOST OF THE RAIN HAS FALLEN AT THE TOP OF THE HILL AND MAY LEAD TO A FALSE SENSE OF SECURITY. && .POINT TEMPS/POPS... DLH 75 61 82 58 / 40 10 30 40 INL 78 61 81 56 / 40 30 30 20 BRD 83 66 82 62 / 40 30 30 20 HYR 87 68 88 63 / 20 10 30 40 ASX 84 63 85 60 / 30 10 20 40 && .DLH WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. LS...NONE. && AVIATION...TENTINGER
Hazardous weather outlook, May 23, 8:50 PM CDT, 6 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 850 PM CDT SUN MAY 23 2010 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-241030- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 850 PM CDT SUN MAY 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...TONIGHT SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE REST OF THE EVENING IN MINNESOTA...ROUGHLY ALONG AND EAST OF A LINE FROM BRAINERD TO HIBBING TO CRANE LAKE...AND INCLUDING THE TWIN PORTS...IRON RANGE...ARROWHEAD...AND HINCKLEY AREAS. THE MAIN THREATS WILL BE LARGE HAIL...HEAVY RAIN...AND STRONG WINDS. STORMS HAVE BEEN MOVING OVER THE SAME AREAS FROM AROUND MILLE LACS LAKE...NORTHEAST THROUGH PORTIONS OF CARLTON...AND SOUTHERN AND CENTRAL SAINT LOUIS COUNTIES. THERE IS A HIGHER RISK FOR ADDITIONAL HEAVY RAIN IN THIS AREA...AS ADDITIONAL STORMS MOVE THROUGH FOR THE REST OF THE EVENING. THE THREAT FOR STRONG STORMS OVER NORTHWEST WISCONSIN IS LOWER...AND PERHAPS AN ISOLATED THUNDERSTORM WILL OCCUR THERE. THE MAIN THREATS WITH THE THUNDERSTORMS WILL BE LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN. THE THREAT FOR MORE STRONG TO SEVERE STORMS WILL CONTINUE OVERNIGHT...AND GRADUALLY SHIFT A BIT FURTHER TO THE WEST AND NORTH...TOWARD GRAND RAPIDS...THE BRAINERD LAKES...WALKER...LEADER...AND PINE RIVER AREAS. THE MAIN THREATS WILL BE LARGE HAIL...HEAVY RAIN...AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY. SOME STORMS MAY BE STRONG OR SEVERE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LSZ121-140>148-241030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 850 PM CDT SUN MAY 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...TONIGHT A FEW STRONG TO SEVERE STORMS PRODUCING GUSTY WINDS TO 50 MPH...LARGE HAIL AND FREQUENT LIGHTNING...WILL BE POSSIBLE FROM THE TWIN PORTS NORTHEAST TO GRAND PORTAGE. ANY THUNDERSTORMS WILL BE MORE ISOLATED OVER THE REST OF THE SOUTH SHORE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY. MELDE MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Local storm report, May 24, 1:49 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DULUTH MN
149 AM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 PM HAIL WILLOW RIVER 46.32N 92.84W
05/23/2010 M0.88 INCH PINE MN TRAINED SPOTTER
1034 PM HAIL MOOSE LAKE 46.45N 92.77W
05/23/2010 M0.75 INCH CARLTON MN LAW ENFORCEMENT
1132 PM HEAVY RAIN DULUTH 46.78N 92.12W
05/23/2010 M3.91 INCH ST. LOUIS MN OFFICIAL NWS OBS
STORM TOTAL
0146 AM HAIL EMILY 46.76N 93.96W
05/24/2010 M0.75 INCH CROW WING MN TRAINED SPOTTER
&&
SCWSpecial weather statement, May 24, 1:49 AM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 149 AM CDT MON MAY 24 2010 MNZ025-034-035-240730- CROW WING-NORTH CASS-NORTHERN AITKIN- 149 AM CDT MON MAY 24 2010 ...STRONG THUNDERSTORMS NEAR EMILY... AT 147 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR EMILY...MOVING NORTHEAST AT 15 MPH. THIS STORM HAS PRODUCED PENNY SIZE HAIL...AND MAY PRODUCE WIND GUSTS UP TO 40 MPH...VERY HEAVY RAIN AND FREQUENT LIGHTNING. * THE THUNDERSTORM WILL BE NEAR... LITTLE PINE BY 155 AM... OUTING BY 200 AM... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4705 9388 4694 9362 4664 9395 4673 9412 MELDE
Special weather statement, May 24, 2:01 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 201 AM CDT MON MAY 24 2010 MNZ018-026-035-240745- NORTH ITASCA-NORTHERN AITKIN-SOUTH ITASCA- 201 AM CDT MON MAY 24 2010 ...STRONG THUNDERSTORM WITH HAIL HEADING FOR GRAND RAPIDS... AT 156 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES WEST OF SPLIT HAND LAKE...MOVING NORTHEAST AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING UP TO PENNY SIZE HAIL...WIND GUSTS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS... LOCATIONS IMPACTED INCLUDE... POKEGAMA DAM... LA PRAIRIE... GUNN... GRAND RAPIDS... COHASSET... BLACKBERRY... PRAIRIE LAKE... TACONITE... MARBLE... COLERAINE... CALUMET... BOVEY... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4751 9358 4739 9311 4702 9346 4705 9375 MELDE
Local storm report, May 24, 2:07 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
207 AM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 AM HAIL 5 SE GRAND RAPIDS 47.18N 93.45W
05/24/2010 M1.00 INCH ITASCA MN TRAINED SPOTTER
&&
SCWLocal storm report, May 24, 2:42 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
242 AM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 AM HAIL COLERAINE 47.31N 93.42W
05/24/2010 M0.50 INCH ITASCA MN TRAINED SPOTTER
&&
SCWLocal storm report, May 24, 3:01 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
301 AM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM HAIL BOWSTRING 47.54N 93.80W
05/24/2010 M0.75 INCH ITASCA MN TRAINED SPOTTER
&&
SCWThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:57 PM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 48 min |
| May 23, 8:22 PM CDT | Special Weather Statement | DLH | Aitkin | 13 min |
| May 23, 8:32 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin | 28 min |
| May 23, 8:58 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Pine | 32 min |
| May 23, 9:30 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton, Pine | 45 min |
| May 23, 9:47 PM CDT | Special Weather Statement | DLH | Carlton, Lake | 13 min |
| May 23, 9:58 PM CDT | Severe Thunderstorm Warning | DLH | Lake | 32 min |
| May 23, 10:02 PM CDT | Special Marine Warning | DLH | 58 min | |
| May 23, 10:15 PM CDT | Severe Thunderstorm Warning | DLH | Carlton, Pine | 45 min |
| May 23, 10:40 PM CDT | Areal Flood Advisory | DLH | Aitkin, Carlton, Pine | 4 hr |
| May 23, 10:45 PM CDT | Areal Flood Advisory | DLH | Lake, Saint Louis | 4 hr |
| May 23, 11:25 PM CDT | Special Weather Statement | DLH | Aitkin, Carlton | 35 min |
| May 23, 11:35 PM CDT | Flash Flood Warning | DLH | Carlton, Lake, Pine, Saint Louis | 5 hr |
| May 23, 11:48 PM CDT | Special Weather Statement | DLH | Lake | 12 min |
| May 24, 12:25 AM CDT | Special Weather Statement | DLH | Aitkin, Crow Wing, Pine | 50 min |
| May 24, 12:28 AM CDT | Special Marine Warning | DLH | 92 min | |
| May 24, 12:56 AM CDT | Special Weather Statement | DLH | Aitkin | 49 min |
| May 24, 1:10 AM CDT | Special Marine Warning | DLH | 48 min | |
| May 24, 1:18 AM CDT | Special Weather Statement | DLH | Cass | 57 min |
| May 24, 1:49 AM CDT | Special Weather Statement | DLH | Cass | 41 min |
| May 24, 2:01 AM CDT | Special Weather Statement | DLH | Itasca | 44 min |
| May 24, 2:04 AM CDT | Severe Thunderstorm Warning | DLH | Itasca | 41 min |
| May 24, 2:16 AM CDT | Severe Thunderstorm Warning | DLH | Cass, Itasca | 29 min |
| May 24, 2:37 AM CDT | Severe Thunderstorm Warning | DLH | Itasca | 38 min |
| May 24, 2:39 AM CDT | Severe Thunderstorm Warning | DLH | Itasca | 36 min |
| May 24, 3:06 AM CDT | Severe Thunderstorm Warning | DLH | Itasca, Koochiching | 42 min |
| May 24, 3:10 AM CDT | Severe Thunderstorm Warning | DLH | Itasca, Koochiching, Saint Louis | 64 min |
| May 24, 4:32 AM CDT | Special Weather Statement | DLH | Saint Louis | 58 min |
| May 24, 4:44 AM CDT | Special Weather Statement | DLH | Itasca | 61 min |
| May 24, 4:57 AM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 48 min |
| May 24, 5:40 AM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 35 min |
| May 24, 6:10 AM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 20 min |
| May 24, 6:16 AM CDT | Severe Thunderstorm Warning | DLH | Itasca | 44 min |
| May 24, 6:42 AM CDT | Special Weather Statement | DLH | Koochiching | 48 min |
| May 24, 6:59 AM CDT | Special Weather Statement | DLH | 46 min | |
| May 24, 7:03 AM CDT | Special Weather Statement | DLH | Itasca | 12 min |
| May 24, 7:20 AM CDT | Special Weather Statement | DLH | 30 min | |
| May 24, 9:44 AM CDT | Special Weather Statement | DLH | Koochiching | 16 min |
| May 24, 10:10 AM CDT | Special Weather Statement | DLH | Koochiching | 35 min |
| May 24, 10:50 AM CDT | Special Weather Statement | DLH | Koochiching | 15 min |
| May 24, 11:09 AM CDT | Special Weather Statement | DLH | Koochiching | 21 min |
| May 24, 11:25 AM CDT | Special Weather Statement | DLH | 20 min | |
| May 24, 11:44 AM CDT | Special Weather Statement | DLH | 16 min | |
| May 24, 1:44 PM CDT | Special Weather Statement | DLH | Lake of the Woods | 31 min |
| May 24, 3:12 PM CDT | Marine Dense Fog Advisory | DLH | 21 hr | |
| May 24, 5:10 PM CDT | Special Weather Statement | DLH | Koochiching | 20 min |
| May 24, 5:33 PM CDT | Special Weather Statement | DLH | Koochiching | 12 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.